# SDR AALA990793

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 2268 - EN ROUTE DFW-ORD, GEAR DOOR OPEN LIGHT FLICKERED AND CAME ON INTERMITTENTLY DURING CLIMB IN LIGHT CHOP.  LIGHT CAME ON STEADY AT CRUISE (33,000 FT) HYDRAULIC PUMPS WERE LOW/OFF.  ABNORMAL PROCEDURE WAS FOLLOWED AND RIGHT PUMPED PLACED IN HIGH POSITION, LIGHT EXTINGUISHED AND REMAINED OUT FOR REMAINDER OF FLIGHT.  LANDED ORD WITHOUT INCIDENT.  REPLACED LIGHT MLG DOOR SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
